# SDR CALA2022042501051

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 74,793 hours, 15,398 cycles
- System (JASC): 5200 · Doors
- Part: Slide
- Part number: 101651303
- Condition: Deployed
- Location: 2l
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGECY SLIDE AT 2L DEPLOYED WHILE ARMING DOOR REQUIREMENTS FOR MEL 5211H COMPLIED WITH . DOOR 2L SLIDE REMOVED OBSCURED AS NECESSARY. DOOR 2L SLIDE REMOVED AND DOOR RENDERED INOPERATIVE, DOOR 2500-07672. LOCK PAWL ENGAGED AND PLACARDED FOR DOOR COUNTER PLACARDED INOP. REAR ZONE SEATS CORDONED OFF FROM ROW 36 AFT. AND PLACARDS APPLIED AS REQUIRED. EMERGENCY PATH LIGHTING DEACTIVATED PER AMM 25-66-01-004-154, AMM 25-66-00-602-001, EA BALANCE. DOOR PLACARDED, EXIT SIGNS BLANKED, EXTERIOR OF DOOR ADD EMP:3302843,332743 ADD EMP:U357724,U332743 DISPATCH DESK: 62   NAME:  SHDATE: 21-APR-22- NOC      DESK: 767  NAME: JOHN DATE: 21-APR-22- SLIDE AT DOOR 2L REMOVED.  DOOR 2L INOP CAUTION DOOR HAS NO SLIDE ATTACHED, SLIDE PACK TO BE INSTALLED BEFORE OPENING DOOR 2L, PLEASE SEE PICTURE OF PALL LOCK. DOOR ACCIDENTLY DEPLOYED BY CREW MEMBER
